Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 12 found articles
 
 
  Nonexistence of quasi-harmonic spheres with large energy
 
 
Title: Nonexistence of quasi-harmonic spheres with large energy
Author: Li, Jiayu
Yang, Yunyan
Appeared in: Manuscripta mathematica
Paging: Volume 138 (2011) nr. 1-2 pages 161-169
Year: 2011
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands